MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM RT SZ 4; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM RT SZ 4; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 96-0014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); Loss of Range of Motion (2032); Joint Contracture (4528)
Date of Event 06/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Implants (including the crossed out tibial insert) were revised.The reason for revision was for fixed flexion deformity.The date of original surgery was (b)(6) 2010.There was no sign of wear, the implants are not available for return.The surgeon does not require any follow up.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12054473
Report Number1818910-2021-13453
Device Sequence Number14420450
Product Code JWH
UDI-Device Identifier10603295232032
UDI-Public10603295232032
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K943462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/31/2015
Device Model Number96-0014
Device Catalogue Number960014
Device Lot Number3167677
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer07/10/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P.F.C.* TIB STM EXT 4/5/6 30MM; PALACOS BONE CEMENT; PFC*SIGMA/OV/DOME PAT 3PEG,41; SIG MOD TIB TRAY CEM COCR 4; SIGMA PLI GVF INS 4 12.5MM
Outcome Attributed to Adverse Event Required Intervention;